MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS; SYRINGE, PISTON

BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS; SYRINGE, PISTON
Model Number 328468
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported that there is no scale markings on one of his syringes.He stated that the syringe is completely clear.Lot #: 3205873.Catalog #: 328468.Date of event: unknown.Samples: available - sending mail kit.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949
Manufacturer (Section G)
BECTON, DICKINSON & CO.
1 becton dr.
franklin lakes NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19007046
Report Number1920898-2024-05066
Device Sequence Number18484792
Product Code FMF
UDI-Device Identifier00382908468039
UDI-Public00382908468039
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328468
Device Lot Number3205873
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown